Exceptional surgeries on alternating knots

Kazuhiro Ichihara, Hidetoshi Masai

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We give a complete classification of exceptional surgeries on hyperbolic alternating knots in the 3-sphere. As an appendix, we also show that the Montesinos knots M(-1/2, 2/5, 1/(2q + 1)) with q ≥ 5 have no non-trivial exceptional surgeries. This gives the final step in a complete classification of exceptional surgeries on arborescent knots.

Original languageEnglish
Pages (from-to)337-377
Number of pages41
JournalCommunications in Analysis and Geometry
Volume24
Issue number2
DOIs
Publication statusPublished - 2016

Keywords

  • Alternating knot
  • Exceptional surgery
  • Seifert fibered surgery

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Geometry and Topology
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Exceptional surgeries on alternating knots'. Together they form a unique fingerprint.

Cite this